# SDR TWAA9805804

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND VERTICAL FIN TO FUSELAGE ATTACH ANGLE CRACKED JUST FORWARD OF LEFT FIN ACCESS PLATE, AT DORSAL FIN FITTING AREA.  REMOVED AND REPLACED ANGLE PER SRM 51-01 PAGE 1 ITEM C.  (M)
